# SDR WVER2016412700001

- Difficulty date: April 27, 2016
- Submitted: April 27, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 29,708 hours, 24,723 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75, FWD SIDE OF BULKHEAD LBL 30 AND RBL 30 STIFFENER HAS INDICATION 0.25" LONG IN UPPER EDGE OF FLANGE.  FAILED NDT INSPECTION.  PERFORMED A MAJOR REPAIR TO FS 202.75 POST AT RBL AND LBL 30.0, UPPER SIDE IAW REO 690-53-11-873, REV DATED 2016-04-26, REF WVAC JOB 41501896, OPS 19 AND 20.
